# SDR GTIA012179

- Difficulty date: November 15, 2001
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FORWARD LOWER CARGO DOOR PANE CRACKED, APPROX 3 INCHES, AT LOWER FORWARD STOP FITTING.  STOP DRILLED CRACK.  FABRICATED REPAIR DOUBLER.  INSTALLED REPAIR ANGLE DOUBLER PER DC9 SRM 51-10-3.  (M)
